# SDR HNAA201906212178

- Difficulty date: June 21, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 44,374 hours, 41,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON RH FWD DOOR INOPERATIVE.   REMOVED AND REPLACED BULB,  OPS CHECKED GOOD
